# SDR MYWA110053

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,161 hours, 9,208 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENG CONTROL LIGHT CAME ON DURING LANDING.  REMOVED AND INSTALLED HMU PER AMM 73-21-10 RAN ENGINE & TESTED PER AMM 71-00-00, ALL CHECKS GOOD.
